MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER
Model Number BFF5
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be due to bubble void on rubberize layer that may lead to issue lumen to lumen leakage.The dhr review could not be performed without a lot number.Unable to review the labelling due to unknown product code.Although the product family is unknown, the foley catheter ifus are found to be adequate based on past reviews.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the nurse complained that the foley catheter slipped out automatically.The nurse went to the bedside to check and found that the bladder of the foley catheter was deflated, and checked that the patient's urethral opening was not damaged.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be due to bubble void on rubberize layer that may lead to issue lumen to lumen leakage.The dhr review could not be performed without a lot number.Therefore, no additional action required at this time.Unable to review the labelling due to unknown product code.Although the product family is unknown, the foley catheter ifus are found to be adequate based on past reviews.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
LATEX FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17133864
Report Number1018233-2023-04338
Device Sequence Number7388518
Product Code EZC
UDI-Device Identifier00801741131776
UDI-Public(01)00801741131776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberBFF5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown